Carfentanil is a synthetic opioid intended and legal for the purpose is to tranquilize large animals like horses and elephants. This drug is extremely addictive. It is 10,000 times more powerful than morphine and 100 times stronger than fentanyl.
Carfentanil comes in powder and tablets. It can be absorbed through the skin, inhaled in the powder form, and ingested in by pill form. The powder is dangerous to not only the person using it but those around the user. That is why it has never been approved for human use and the meat from an animal tranquilized with it should never be eaten. A tiny dose of this drug can be fatal; in fact, a dose the size of a grain of sand is potent enough to be fatal.
Carfentanil is extremely dangerous and has found its way into the illicit drug trade being cut into heroin.
What are the signs of abuse or overdose
The signs of Carfentanil abuse include the following:
- Abnormal movements
- Powerful mood fluctuations
- Trouble with recollection and lucid contemplation
- Problems with balance
- Changes to your hungriness and weight
- Alterations to your sleep
- White powder that sticks to your face, hands, skin, or clothing
- Needles, straws, lighters, or razors blades
- Odd parcels arriving via the mail
- Money problems
- Social isolation
- More concealment of private thoughts and items
- Possible personality changes
If you know someone or have a loved one exhibiting these symptoms try to speak to them without confrontation about rehab. This drug has killed many people since it started being mixed with heroin or mistaken for heroin. It is a danger to not just the user but anyone around the user; including first responders because the powder can be inhaled or absorbed into the skin.
Signs of overdose include:
- Difficulty breathing
- Sleepiness or loss of consciousness
- Bluish tint to the lips, tongue, nails, and/or skin
- Damp skin
- Intellectual bewilderment and incomprehension
- Widened pupils
- Feeble heartbeat and low blood pressure
If you see any of these signs in someone you know or love call 911 immediately to get medical help and provide the symptoms. If you know the person has a drug issue be sure to tell them that too.
Detox and recovery
In order to recover from abuse or addiction to Carfentanil, it will require a medical detox. Some of the treatments include:
- Naloxone combined with Buprenorphine
Treatments to help withdrawal symptoms include:
- Sleep medications
- Mood stabilizers
- Digestive medications
- Nonsteroidal painkillers
While there may be a relapse, recovery will work for you to help you reclaim your life.
Recovery can be accomplished with 449 Recovery. Call us at (855) 435-7449 to find out more about our endless monitored detoxification, in conjunction with long term treatment programs at 449 Recovery are provided in a caring and structured atmosphere. It is our goal to provide you a safe environment that encourages healing and health. When you finish the treatment with us, you will have tools to help you become healthy and stay healthy.